MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PK VE PLY LM SZ H 8MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PK VE PLY LM SZ H 8MM; PROSTHESIS, KNEE
Catalog Number 42518200808
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.42558000701 persona pk cmt fem lm sz 7 lot# 66246999.42538000801 persona pk cmt tib lm sz h lot# 66120846.42518200808 persona pk ve ply lm sz h 8mm lot# 66281837.G2: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent knee revision surgery from a unicompartmental knee arthroplasty to a total knee arthroplasty one year, two months post implantation.Patient reported anterior knee pain although x-ray and mri noted no abnormalities.The surgeon noted anterior knee pain being consistent with quad wasting/patella instability secondary to weakness.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Devices are used for treatment.The reported products were reviewed for compatibility with no issues noted.For the bearing (pn 42518200808) and plate (pn 42538000801): review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical records were provided and reviewed by a health care professional.These notes confirmed the event allegations of anterior pain.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to mo.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
PERSONA PK VE PLY LM SZ H 8MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23457914
Report Number0001825034-2025-03444
Device Sequence Number21092527
Product Code HSX
UDI-Device Identifier00880304818538
UDI-Public(01)00880304818538(17)280925(10)66281837
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42518200808
Device Lot Number66281837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient SexMale